Breadcrumbs

How does Nurofen target the source of pain?

Visiting your local pharmacy or supermarket for pain relief can be confusing. There are so many products to choose from. It’s important to find the right one that suits you and helps provide the relief needed. So it’s good to know that Nurofen targets the source of pain* - but what does this really mean for your pain? What‘s the science behind the claim?

What is targeted pain relief?

 

Ibuprofen (the active ingredient in Nurofen products) spreads throughout the body and acts at the source of pain*.

When talking about Nurofen, targeted pain relief means that the active ingredient, ibuprofen, gets to work at the source of pain*. Nurofen blocks the production of prostaglandins, a natural chemical involved in pain signalling and inflammation. This action works around the body, relieving back pain, muscular pain and more.

Why blocking prostaglandins helps relieve pain and inflammation

Prostaglandins are released when you are injured or sick. Prostaglandins make nearby nerves sensitive to pain – which helps your body realise that something is wrong. Prostaglandins also make tissues inflamed and swollen. They are one of the reasons why your throat swells up when you are sick and your nose gets blocked when you have a cold. Ibuprofen targets prostaglandins, blocking their production. It’s what makes Nurofen an effective pain reliever, and it’s also the reason why we can say Nurofen targets the source of pain*. 

Choosing the right Nurofen for your pain

Nurofen has developed a range of ibuprofen products to help relieve pain, including the Express product range. The Nurofen Express Liquid Capsule has been specially designed to be absorbed quickly in the body. It's absorbed into the body faster than the ibuprofen found in Nurofen Tablets.

So if you are looking for effective relief from body aches and pains the Nurofen Express range can help. They all contain the same active ingredient (ibuprofen) and help to provide efficient pain relief including migraine pain, headache, back pain and period pain.

 

Nurofen 200mg Tablets and Nurofen Express 200mg Liquid Capsules contains ibuprofen. For pain relief. Always read the label. 


*Blocks enzymes that cause pain